# SDR DALA2018083005372

- Difficulty date: August 29, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 53,097 hours, 25,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0719379) DURING INSPECTION FOUND CORROSION OUT -LIMIT AREAS ON FLIGHT DECK FLOORS FROM STA= 244 LBL 1 AND STA= 251 LBL 1. FLIGHT DECK FLOORS FROM STA= 244 LBL 1 AND STA= 251 LBL 1 WERE REPAIRED PER SRM 53-10-51 REPAIR 2.
